| Model Number |
TJF-150 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus.Based on the results of the investigation, a definitive root cause could not be determined.Olympus detected this issue during device servicing, and there was no reported customer product complaint or allegation, therefore there is no information of customer reported date of event.Additional information will be provided once available.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed during the device inspection, that the distal cover on the duodenovideoscope was damaged.There were no reports of patient involvement.